# SDR SWIA200211600

- Difficulty date: November 13, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 38,556 hours, 47,325 cycles
- Engine: Pwa PW118B
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER STRINGER 10 IS CRACKED.  FOUND DURING C-CHECK INSPECTION.  COMPLIED WITH SB120-57-0037, REPLACEMENT OF STRINGERS NR 8 AND 10, LOWER RIGHT SIDE.
